# SDR DALA13006303213

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO COMPT FR28 FRAME SPLICE AFT FACE IS GOUGED STR 35L.  BLENDED FISH PLATE IAW SRM 51-73-00, MEASUREMENTS ARE L=1.5" W=.5" D=. 014, NO LIMITS FOUND IN SRM R & R IAW SRM 51-42-11.
